# SDR R7MR34243

- Difficulty date: November 1, 2001
- Submitted: January 25, 2002
- Operation: Air carrier
- Aircraft: N407SJ
- Make and model: Bell 407
- Aircraft serial: 53422
- Engine: Allsn 250C47B
- System (JASC): 3457 · Global Positioning System
- Part: Gps
- Part number: 0110028000
- Part serial: 96309720
- Condition: Inoperative
- Location: Cockpit
- Part time: 1 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GNS430,GLOBAL NAVIGATIONAL SYSTEM, UNIT INOPERATIVE.  WILL NOT TRANSMIT ON COMM SIDE, AT ANY FREQUENCY.
